EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 151, No. 2, pp. 385-457, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 151, No. 2, pp. 385-457 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Sur le théorème de l'indice des équations différentielles $p$-adiques. III. (On the index theorem for $p$-adic differential equations. III)

G. Christol and Z. Mebkhout

Full text of the article:

Electronic fulltext finalized on: 27 Apr 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition